Modelling large-scale dispersal distances

Paradis, Emmanuel, Baillie, Stephen R. and Sutherland, W.J. (2002) Modelling large-scale dispersal distances. Ecological Modelling, 151 (2-3). 279–292. ISSN 0304-3800

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: Pure Connector
Date Deposited: 21 Dec 2016 00:02
Last Modified: 22 Oct 2022 02:00
DOI: 10.1016/S0304-3800(01)00487-2

Actions (login required)

View Item View Item